I don't know what to make of this. Today I was out and about and stopped at a local cafe for a cappuccino and a bagel with cream cheese and tomato, a treat I have very occasionally and which usually makes me end up high. I bolused for it, ate the bagel and finished my errands. When I got home I started feeling nauseous. I once in awhile have a brief passing nausea, but this was worse and more persistent, though I didn't vomit. It was 4PM about two hours after lunch so I took my blood sugar and was surprised that instead of being high from the bagel I was at 50! I figured I would go high soon so didn't really need to treat, but I hoped it would make the nausea better. So I took two glucose tablets and sure enough I soon felt back to normal. Good!
I went about my business and a couple hours later, around 6PM I started feeling the same exact nausea again! I tested again and I was at 258! Not surprising from my past bagel experience (and the glucose tablets) but strange that the nausea had left and was now back and the same at 50 as at 258! I corrected the high and now at 8PM I'm down to 144 and the nausea is again fading so I'm going to try eating dinner. Any theories about the same exact symptoms from a low and a high?